# SDR 9SUA2016072101

- Difficulty date: July 16, 2016
- Submitted: July 21, 2016
- Operation: Air carrier
- Aircraft: N575JS
- Make and model: Emb EMB-500
- Aircraft serial: 50000051
- Aircraft time: 59,326 hours, 5,322 cycles
- Engine: Pwc PW617FE
- Engine time: 5,850 hours, 5,251 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Powerpack
- Part number: 3032683003
- Part serial: MX727085
- Condition: Failed
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L, A

## Discrepancy

HYDRAULIC LOW PRESSURE CAS MESSAGE ILLUMINATED WHEN GEAR WAS LOWERED.  BRAKE FAIL CAS MESSAGE ILLUMINATED 15 SECONDS AFTER THE GEAR WAS DOWN, CREW ABORTED LANDING, CREW USED THE EMERGENCY PARKING BRAKE TO STOP THE AIRCRAFT WITHOUT ISSUE.  SYSTEM WAS TROUBLESHOT TO A FAILED POWER PACK UNIT.  REPLACED AND ALL OPS AND LEAK CHECKS WERE GOOD.
